# SDR 2008FA0000523

- Difficulty date: July 7, 2008
- Submitted: August 7, 2008
- Operation: General aviation
- Aircraft: N3580X
- Make and model: Piper PA-31-350
- Aircraft serial: 318052085
- Engine: Lyc TIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Mount
- Part number: LW18302
- Part serial: AWI116152
- Condition: Broken
- Location: Turbocharger
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND MOUNT FOR TURBOCHARGER TO BE BROKEN COMPLETELY THROUGH ON IB LOWER TUBE ON RT ENGINE.  CRACK WAS APPROXIMATELY 4 TO 5 INCHES FROM FWD LOWER ATTACH POINT.  NO REPORTED VIBRATION ISSUES OF OPERATIONAL ISSUES.  (K)
